Asymptotic separability in sensitivity analysis

Gastwirth, Joseph L., Krieger, Abba M., Rosenbaum, Paul R. . Journal of the Royal Statistical Society: Series B (Statistical Methodology) 2000. 62 (3) :545-555

Locate this article in:

Bibtex

@article{CIS-218627,
  Author = {Gastwirth, Joseph L. and Krieger, Abba M. and Rosenbaum, Paul R.},
  Title = {Asymptotic separability in sensitivity analysis},
  Journal = {Journal of the Royal Statistical Society: Series B (Statistical Methodology)},
  Volume = {62},
  Number = {3},
  Year = {2000},
  Pages = {545--555},
  Keywords = {Rank sum test, Hodges-Lehmann estimate, Aligned rank test, Randomization inference, observational studies, PERMUTATION INFERENCE}
}

Similar articles